Formes compagnons et complexe BGG dual pour GSp 4
[Companion form and the dual BGG complex for GSp 4 ]
Annales de l'Institut Fourier, Volume 62 (2012) no. 4, pp. 1383-1436.

We show, under certain assumptions, a result towards the Serre conjecture for GSp 4 as formulated in another paper with F. Herzig: if the residual representation associated to a genus two cusp form of p-small weight, p-ordinary of prime-to-p level, leaves stable two distinct lines (instead of one) in a lagrangian plane, then this form admits a companion form of prescribed weight. Ou proof produces only a p-adic eigenform. It consists in translating, thanks to Faltings’ mod.p comparison theorem, the existence of the companion form into that of a solution of a differential equation provided by the dual BGG complex on the ordinary locus of the Siegel variety. The main limitation of the method is that of the Fontaine-Laffaille theory. On the other hand, it should apply to other groups admitting PEL Shimura varieties.

On montre, sous certaines hypothèses un résultat en direction de la conjecture de Serre pour GSp 4 formulée dans un autre article avec F. Herzig : si la représentation résiduelle associée à une forme de Siegel de genre 2, de niveau premier à p, p-ordinaire de poids p-petit, laisse stables deux droites (au lieu d’une) dans un plan lagrangien, alors cette forme possède une forme compagnon de poids prescrit. Notre méthode consiste à traduire, grâce au théorème de comparaison mod. p de Faltings, l’existence de la forme compagnon en celle d’une solution d’une équation différentielle fournie par le complexe BGG dual sur le lieu ordinaire de la variété de Siegel. La limitation principale de cette méthode est celle de la théorie de Fontaine-Laffaille. Par contre, elle semble généralisable à d’autres groupes admettant des variétés de Shimura PEL.

DOI: 10.5802/aif.2726
Classification: 11F46,  11F80,  11F32,  11F33,  11G35
Keywords: Siegel modular forms, Galois representations, Siegel varieties, Hecke correspondences, Modulo p representations of algebraic groups, modulo p modular forms
Tilouine, J. 1

1 Département de Mathématiques, UMR 7539, Institut Galilée, Université de Paris 13, 93430 Villetaneuse. France
@article{AIF_2012__62_4_1383_0,
     author = {Tilouine, J.},
     title = {Formes compagnons et complexe {BGG} dual pour $GSp_4$},
     journal = {Annales de l'Institut Fourier},
     pages = {1383--1436},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {62},
     number = {4},
     year = {2012},
     doi = {10.5802/aif.2726},
     mrnumber = {3025747},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.2726/}
}
TY  - JOUR
AU  - Tilouine, J.
TI  - Formes compagnons et complexe BGG dual pour $GSp_4$
JO  - Annales de l'Institut Fourier
PY  - 2012
DA  - 2012///
SP  - 1383
EP  - 1436
VL  - 62
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2726/
UR  - https://www.ams.org/mathscinet-getitem?mr=3025747
UR  - https://doi.org/10.5802/aif.2726
DO  - 10.5802/aif.2726
LA  - fr
ID  - AIF_2012__62_4_1383_0
ER  - 
%0 Journal Article
%A Tilouine, J.
%T Formes compagnons et complexe BGG dual pour $GSp_4$
%J Annales de l'Institut Fourier
%D 2012
%P 1383-1436
%V 62
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2726
%R 10.5802/aif.2726
%G fr
%F AIF_2012__62_4_1383_0
Tilouine, J. Formes compagnons et complexe BGG dual pour $GSp_4$. Annales de l'Institut Fourier, Volume 62 (2012) no. 4, pp. 1383-1436. doi : 10.5802/aif.2726. http://archive.numdam.org/articles/10.5802/aif.2726/

[1] Andrianov, A.N.; Zhuravlev, V.G. Modular Forms and Hecke Operators, Transl. of Math. Monographs, AMS, Providence, 1995 | MR | Zbl

[2] Bernstein, I.N.; Gelf’and, I.M.; Gelf’and, S.I. Differential operators on the base affine space, and a study of 𝔤-modules, Lie Groups and Their Representations, ed. I.M. Gelf’and, Conf. Budapest, 1971, Adam Hilger Publ., 1975 | Zbl

[3] Breuil, C.; Emerton, M. Représentations p-adiques ordinaires de GL 2 ( p ) et compatibilité local-global (à paraître dans Astérisque)

[4] Demazure, M.; Gabriel, P. Groupes algébriques, tome 1, Masson et Cie, Editeurs, North-Holland Publishing Co., 1970 | MR | Zbl

[5] Faltings, G. Crystalline cohomology and p-adic Galois representations, Algebraic Analysis, ed. J.-I. Igusa, Proc. JAMI inaugural conference, Johns Hopkins University Press, 1990 | MR | Zbl

[6] Faltings, G.; Chai, C.-L. Degeneration of abelian varieties, Erg. der Math. u. ihre Grenzgebiete, Springer Verlag, 1990 | MR | Zbl

[7] Faltings, G.; Jordan, B. Crystalline cohomology and GL (2,), Israel J. Math., Volume 90 (1995), pp. 1-66 | DOI | MR | Zbl

[8] Garland, H.; Lepowski, J. Lie algebra homology and the Macdonald-Kac formulas, Invent. Math., Volume 34 (1976), pp. 37-76 | DOI | MR | Zbl

[9] Gee, T.; Geraghty, D. Companion forms for unitary and symplectic groups (à paraître à Duke Math. J)

[10] Genestier, A.; Tilouine, J. Systèmes de Taylor-Wiles pour GSp 4 , Formes Automorphes (II), le cas du groupe GSp(4) (Astérisque), Volume 302, SMF, 2005, pp. 177-290 | MR | Zbl

[11] Gross, B. A tameness criterion for Galois representations associated to modular forms (mod. p), Duke Math. J., Volume 61 (1990), pp. 445-517 | DOI | MR | Zbl

[12] Hartshorne, R. Algebraic Geometry, Springer Verlag, 1980 | MR | Zbl

[13] Herzig, F. The weight in a Serre-type conjecture for tame n-dimensional Galois representations, Duke Math. J., Volume 149 (2009), pp. 37-116 | DOI | MR | Zbl

[14] Herzig, F.; Tilouine, J. Conjecture de type de Serre et formes compagnons pour GSp 4 (à paraître au J. reine angew. Math)

[15] Hida, H. Control theorems of coherent sheaves on Shimura varieties of PEL type, J. Inst. Math. Jussieu, Volume 1 (2002) no. 1, pp. 1-76 | DOI | MR | Zbl

[16] Jantzen, J. C. Representations of algebraic groups, AMS, 2003 | MR | Zbl

[17] Jordan, B.W.; Livné, R. Integral Hodge Theory and congruences between modular forms, Duke Math. J., Volume 80 (1995), pp. 419-484 | DOI | MR | Zbl

[18] Katz, N.; Giraud, J.; Illusie, L.; Raynaud, M. Serre-Tate local moduli, Surfaces Algébriques (1981), pp. 138-202 | MR | Zbl

[19] Lan, K.-W. Arithmetic Compactifications of PEL-type Shimura varieties, PhD Dissertation, Harvard, 2008 | MR

[20] Mokrane, A.; Tilouine, J. Cohomology of Siegel varieties with p-adic integral coefficients and applications (Astérisque), Publ. Soc. Math. France, 2002 no. 280, pp. 1-95 | MR | Zbl

[21] Perrin-Riou, B. Représentations p-adiques ordinaires, Astérisque, SMF, Paris, 1994 no. 223 | MR

[22] Pilloni, V. Arithmétique des variétés de Siegel, U. de Paris 13 (2009) (Ph. D. Thesis)

[23] Pilloni, V. Sur le prolongement analytique des formes de Siegel de genre 2, Duke Math. J., Volume 156 (2011) no. 2, pp. 167-222 | DOI | MR

[24] Polo, A.; Tilouine, J. Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent over (p) for representations with p-small weights (Astérisque), Publ. Soc. Math. France, 2002 no. 280, pp. 97-135 | Zbl

[25] Prasad, D. lettre à l’auteur, 4 janvier 2009

[26] Stroh, B. Relèvement de formes de Siegel II (preprint)

[27] Stroh, B. Compactification des variétés de Siegel avec niveau parahorique, U. Nancy (2008) (Ph. D. Thesis)

[28] Taylor, R. Galois representations associated to Siegel modular forms of low weights, Duke Math. J., Volume 63 (1991) no. 2, pp. 282-332 | MR | Zbl

[29] Tilouine, J. Companion forms and classicality in the GL 2 ()-case (to appear in Proc. Chennai Conf. for the 60th birthday of Prof. T.C. Vasudevan, held in Dec. 2005) | Zbl

[30] Tilouine, J. Deformations of Galois representations, AMS, 1996

[31] Tilouine, J. Nearly ordinary degree four symplectic Galois representations and p-adic Siegel modular forms, Compos. Math., Volume 142 (2006), pp. 1122-1156 | DOI | MR | Zbl

[32] Tsuji, T. Poincaré Duality for Logarithmic Crystalline Cohomology, Compos. Math., Volume 118 (1999), pp. 11-41 | DOI | MR | Zbl

[33] Urban, E. Sur les représentations p-adiques associées aux représentations cuspidales de GSp 4 (), Formes Automorphes (II), le cas du groupe GSp(4) (Astérisque), 2005 no. 302, pp. 151-176 | MR | Zbl

[34] Weissauer, R. Siegel modular forms mod p (math.NT http://arxiv.org/abs/0804.3134v1, 19 April 2008)

[35] Yoshida, H. Siegel’s Modular Forms and the Arithmetic of Quadratic Forms, Invent. Math., Volume 60 (1980), pp. 193-248 | DOI | EuDML | MR | Zbl

Cited by Sources: